Consumption Of Drugs For Hyperthyroidism Cause Acne?
Tonight, hello. I am on hyperthyroid treatment. Every day, taking medication including propranolol HCl 10mg, Thyrozol 10mg, ibuprofen, and 30mg capsules. After drinking this, my face often itches and many pimples. Type of acne does not hurt but itchy, small and many. Whereas before my face was very rare type of acne. if there are at least only one or two, it doesn’t itch and it hurts a little if you hold it. How do you deal with this ???
Hello Ms. NengAzra, thank you for consulting us on HealthReplies.com. We will explain a little about two drugs commonly used in hyperthyroid patients like you submit, namely propanolol and thyrozol, while our 30mg capsule does not get an understanding of the information you are conveying, there may be a lack of information that you have not conveyed in the 30mg capsule.
Basically hyperthyroidism is a condition where there is an increase in thyroid hormone production in the body. Of course, this hormonal imbalance will affect the body, including such as faster heart beat or palpitations, easy sweating, sleep disturbances, disorders of bowel movements / diarrhea, rapid weight loss despite consuming enough food. And the likelihood is increased in women than in men, this is because there is a relationship between female hormones that correlate with thyroid hormones that cause the thyroid cycle to be more likely to increase in the blood.
Your doctor gives you the drug propanolol and thyrozol (thiamizole) are for the purpose of:
propanolol functions in protecting the heart from the excess effect of the hormone thyroxine in the blood, so that the heart rate does not increase / return to the heart rate frequency in the normal range
thyrozol / thiamizole functions to reduce the level of thyroxine hormone produced by the thyroid gland so that the effects resulting from the increase in the thyroxine hormone in the body gradually improve so that hyperthyroid complications can be avoided / prevented.
Until now no research has been found that shows a correlation between the two drugs on the appearance of acne on the skin. So that the condition of the appearance of pimples on your skin is probably due to other factors such as imbalance of your female hormones, being in a state of stress, fatigue or lack of sleep can even be due to lack of fluids / water that you consume, besides that skin hygiene that is not maintained properly can also triggers the emergence of pimples that can appear unlike normal acne.
It's good if you consult with a dermatologist to deal with acne that is now appearing. So that treatment can be appropriate in accordance with the causes and the condition of your skin now. For temporary treatment independently at home, you can do some tips from us related to acne prone skin, including:
do wash your face at least 2 times and not recommended more than 3 times, and use facial soap that has been suitable for you, but if your skin is very oily and inflamed with acne then facial soap that does not contain a lot of detergent and fragrance is a safer choice for your skin.
avoid using thick and heavy cosmetics for your skin for a while, and choose a moisturizer and a gel-based sunscreen, so it is easily absorbed by your skin properly and optimally
avoid holding pimples often or even squeezing them, because the hands are the source of germs and holding and squeezing zits will only make the inflammation worse and this will certainly make your zits won't heal and remain scarred
consumption of healthy and nutritious foods and consumption of lots of vegetables and fruit and meet your fluid needs by consuming water at least 2L per day.
avoid stress, manage your stress well, and get enough rest, by avoiding staying up late so that the skin's need for regeneration can be fulfilled.
Thus we can convey to you, hopefully our information can be useful for you. thanks.